Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 38, NWS Key West, FL

October 26, 2015

NWS Key West, FL issued this small craft advisory at Oct 26, 2015, 5:07 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2015, 5:07 PM EDT (21:07 UTC)
Expired
Oct 27, 2015, 10:35 PM EDT
In force
29 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

264 
WHUS72 KKEY 262107
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
507 PM EDT MON OCT 26 2015

GMZ052>055-072>075-270300-
/O.EXP.KKEY.SC.Y.0036.000000T0000Z-151026T2100Z/
/O.NEW.KKEY.SC.Y.0038.151026T2107Z-151027T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
507 PM EDT MON OCT 26 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY.

* WINDS...SUSTAINED EAST TO SOUTHEAST WINDS WILL REMAIN NEAR 20 
  KNOTS ON THE FLORIDA STRAITS. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ033-034-270300-
/O.NEW.KKEY.SC.Y.0038.151026T2107Z-151027T0900Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
507 PM EDT MON OCT 26 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS AS HIGH AS 6 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
953 
WHUS72 KKEY 270227
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1027 PM EDT MON OCT 26 2015

GMZ033-034-052>055-072>075-270900-
/O.CON.KKEY.SC.Y.0038.000000T0000Z-151027T0900Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1027 PM EDT MON OCT 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED EAST TO SOUTHEAST WINDS WILL REMAIN NEAR 20 
  KNOTS ON THE FLORIDA STRAITS. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
189 
WHUS72 KKEY 270830
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 AM EDT TUE OCT 27 2015

GMZ052-053-072-073-270930-
/O.CAN.KKEY.SC.Y.0038.000000T0000Z-151027T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
430 AM EDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE STRAITS OF FLORIDA FROM OCEAN REEF TO THE
WEST END OF THE SEVEN MILE BRIDGE.

$$

GMZ033-034-054-055-074-075-271430-
/O.EXT.KKEY.SC.Y.0038.000000T0000Z-151027T1500Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
430 AM EDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL
  PERSIST ACROSS THE LOWER STRAITS OF FLORIDA AND EXTREME
  SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS THIS MORNING.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
809 
WHUS72 KKEY 271412
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1012 AM EDT TUE OCT 27 2015

GMZ033-034-054-055-074-075-272100-
/O.EXT.KKEY.SC.Y.0038.000000T0000Z-151027T2100Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1012 AM EDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
   AFTERNOON...

* WINDS...SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS WILL PERSIST
  ACROSS THE LOWER STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF
  OF MEXICO BEYOND FIVE FATHOMS INTO THIS AFTERNOON.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF 
  STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

APA
294 
WHUS72 KKEY 272040
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
440 PM EDT TUE OCT 27 2015


GMZ033-034-054-055-074-075-280300-
/O.EXT.KKEY.SC.Y.0038.000000T0000Z-151028T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
440 PM EDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SOUTHEAST WINDS 15 TO 20 KNOTS WILL PERSIST ACROSS THE
  WESTERN STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO
  BEYOND FIVE FATHOMS INTO THIS EVENING.

* WAVES/SEAS...SEAS OF 6 TO 7 FEET ARE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
319 
WHUS72 KKEY 280235
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1035 PM EDT TUE OCT 27 2015


GMZ033-034-054-055-074-075-280345-
/O.CAN.KKEY.SC.Y.0038.000000T0000Z-151028T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1035 PM EDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY ACROSS THE WESTERN STRAITS OF FLORIDA AND EXTREME
SOUTHEASTERN GULF OF MEXICO.

$$

KN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 10:05 AM EDT, 7 hours 2 minutes earlier.

Area forecast discussion, Oct 26, 10:05 AM EDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
1005 AM EDT MON OCT 26 2015

.DISCUSSION...
.CURRENTLY... UNDER MOSTLY SUNNY SKIES WITH EAST TO SOUTHEAST WINDS
OF 15 TO 20 MPH...TEMPERATURES ARE IN THE LOWR TO MID 80S ALONG THE
ISLAND CHAIN. MEANWHILE...LOCAL RADARS ARE DETECTING ONLY A FEW
SHOWERS ON THE OUTER WATERS BEYOND 50 NM SOUTH OF THE MIDDLE KEYS.
SURFACE WISE...AN EXPANSIVE SURFACE RIDGE EXTENDS OVER THE EASTERN
UNITED STATES...AND DOWN THE FLORIDA PENINSULA AND ACROSS OUR AREA.
WINDS ARE EAST TO SOUTHEAST RANGING BETWEEN 15 TO 20 KNOTS ON OUR
MARINE DISTRICT. OTHERWISE...OUR MORNING SOUNDING REVEALS PLENTY OF
MOISTURE (PWAT 1.52 INCHES) BELOW AN ISOTHERMAL LAYER NEAR 700
MB...BUT WITH CONSIDERABLE DRY AIR ABOVE. MODERATE TO FRESH
SOUTHEAST TO SOUTH WINDS UNDERNEATH THE STABLE LAYER...BECOME
VARIABLE ABOVE.

.REST OF TODAY...SIGNIFICANT MID AND UPPER LEVEL SUBSIDENCE ABOVE
700 MB COMBINED WITH DRIER AIR MIXING DOWNWARD INTO THE BOUNDARY
LAYER WILL LIMIT SHOWER ACTIVITY. CONSIDERABLE INSOLATION WITHIN A
MODERATE SOUTHEAST WIND WILL ALLOW HIGH TEMPERATURES TO CLIMB INTO
THE MID 80S. HAVE ALREADY UPDATED THE PUBLIC ZONE FORECAST TO REMOVE
TRANSITIONAL WORDING WITH ONLY DIME POPS IN THE GRIDS.

&&

.MARINE...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE STRAITS
OF FLORIDA...WITH AN EXERCISE CAUTION HEADLINE FOR HAWK CHANNLE AND
THE WATERS IN AND AROUND DRY TORTUGAS AND THE OUTER WATERS OF
MAINLAND MONROE. ELSEWHERE...EAST TO SOUTHEAST WINDS NEAR 15 KNOTS
CAN BE EXPECTED.

&&

.AVIATION...UNTIL 00Z/27TH...VFR CONDITIONS ARE EXPECTED AT THE KEY
WEST AND MARATHON TERMINALS. EAST TO SOUTHEAST WINDS OF 10 TO 15
KNOTS WITH GUSTS NEAR 20 KNOTS ARE ANTICIPATED.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR GMZ052-GMZ053-GMZ054-GMZ055-
     GMZ072-GMZ073-GMZ074-GMZ075.
&&

PUBLIC/MARINE.........APA
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......SC

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Oct 26, 5:34 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
534 AM EDT MON OCT 26 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-271000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
534 AM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF THE
FLORIDA STRAITS THIS MORNING DUE TO SUSTAINED EAST TO SOUTHEAST
SURFACE WINDS NEAR 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE REQUIRED
FOR THE COASTAL WATERS OF THE GULF OF MEXICO AND ATLANTIC TONIGHT.

MINOR COASTAL FLOODING IS LIKELY IN SOME BAYSIDE COMMUNITIES OF THE
UPPER KEYS TODAY INTO TONIGHT. MINOR COASTAL FLOODING IS POSSIBLE IN
THE MIDDLE AND LOWER KEYS NEAR THE TIME OF THE HIGHER HIGH TIDE THIS
EVENING INTO EARLY TONIGHT...ROUGHLY FROM AROUND 700 PM UNTIL ABOUT
1100 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINOR COASTAL FLOODING MAY PERSIST INTO THE MIDDLE OF THE WEEK.

ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL
AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN
WEDNESDAY THROUGH THURSDAY. THE PRIMARY THUNDERSTORM HAZARD WILL BE
CLOUD TO SURFACE LIGHTNING STRIKES.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THURSDAY NIGHT
THROUGH SUNDAY MORNING.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE
FLORIDA STRAITS SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.